# SDR IPXA12M76046

- Difficulty date: October 22, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT DOES NOT ILLUMINATE WHEN PUSHED.  LAMPED R1 DOOR EVAC SLIDE REMOTE PUSH TO TEST PRESS IND SWITCH. OPS CHECKS NORMAL IAW MM 25-6-104. THIS CLEARS M490654.
